# SDR UIEA2017052500859

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bonding Jumper
- Part number: BACJ40D1016
- Condition: Frayed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INTAKE ACTUATOR FOUND 02EA BONDING FRAYED. ITEM REPLACED IAW AMM 49-15-06 REV 121.
